Doctor insights on:
Was taking simvastatin.Started itching all over last year.Left with a weak feeling and muscular pain and itching eyes.What happens in the body?
I have had nonstop diarreah for months. My anus has been itching and sometimes burning on the regular. I take Xanex, metoprolol, simvistatin, meloxica?
Diarrhea: I would speak to my physician about this because it may be a combination of your medication causing some of the problem ...Read more
My left jaw and forehead has dark (purple) spots, this has been doing on for 4 weeks. It doesn't itch or pain. It is not flaky either. On simvastatin.?
Many possibilities: There are many types and causes of skin rashes. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read more
Anal Itching?: I am assuming your anus itches. Several causes. Partial rectal prolapse can cause this. Mucous glands on the outside and wet and not meant to be there. Causes poor hygiene. Pin worms can cause this. Hemorrhoids can cause this. Yeast and other fungan and bacterial infecitons can cause this. Use baby wipes, balneol or other rectal cleanser. Check for pin worms. Get anoscopic exam by md. ...Read moreSee 1 more doctor answer